# SDR SWAA2020032332628

- Difficulty date: March 4, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,928 hours, 20,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT COMPT FLOOR IS DENTED BELOW 2ND OBSERVER SEAT.(MARKED) / THIS TASK CARD ACCOMPLISHED ON EA1-A53-33179 REV IR.
